# SDR UIEA2019082645275

- Difficulty date: August 24, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,236 hours, 12,396 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Pin
- Condition: Damaged
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R WXR SYS FAIL, WXR STATUS MESSAGE.   FOUND PUSHED PIN ON RELAY K9201. RESET AND LOCKED THE PIN BACK ON THE RELAY 9201 IAW SWPM 20-80-00. PERFORMED OPS CHECK OF THE FO'S WEATHER RADAR SIDE SYSTEM IAW AMM34-43-00. ALL SYSTEM TEST PASSED, NO FAULTS NOTED.
